# SDR SIMA20151012006

- Difficulty date: October 12, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 32,198 hours, 23,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STRINGER 20R, BETWEEN FS 319.70 & 333.00 IS CORRODED.  REPAIRED WEB AT STRINGER 20R, BETWEEN FS 319.70 & 333.00 IAW SRM 51-42-06 & SRM 51-42-21.
